https://www.health.harvard.edu/heart-health/common-blood-pressure-drugs-can-trigger-rare-allergic-reaction-

Apr 9, 2014 ... People who take blood pressure drugs known as ACE inhibitors should be ... of a rare side effect that causes the lips, tongue, and face to swell.

https://www.nhs.uk/conditions/angioedema/causes/

Medication. Some medicines can cause angioedema – even if you're not allergic to the medication. The swelling may occur soon after you start taking a new ...

https://www.medicalnewstoday.com/articles/321080.php

Feb 28, 2018 ... Find out more about what causes swollen lips, including food or ... bites, stings, and allergies to specific drugs can also cause the lips to swell.

https://www.medicinenet.com/swollen_lip/symptoms.htm

May 6, 2019 ... Learn about diseases and conditions that may cause a swollen lip and the medications used for treatment of swollen lips. Plus, read up on ...

https://www.merckmanuals.com/home/mouth-and-dental-disorders/lip-and-tongue-disorders/lip-and-tongue-swelling

Lip and Tongue Swelling - Learn about the causes, symptoms, diagnosis ... The reaction may be caused by sensitivity to certain foods or beverages, drugs, ...

https://www.merckmanuals.com/professional/dental-disorders/lip-and-tongue-disorders/lip-swelling

Cheilitis sometimes causes lip swelling, but patients typically present because of the ... Allergic reactions (eg, to foods, drugs, lipstick, airborne irritants, nickel).

https://medlineplus.gov/ency/article/000846.htm

Feb 27, 2018 ... Angioedema is swelling that is similar to hives, but the swelling is ... Angioedema may be caused by an allergic reaction. ... drugs (NSAIDs), and blood pressure medicines (ACE inhibitors); Pollen ... Abdominal cramping · Breathing difficulty; Swollen eyes and mouth; Swollen lining of the eyes (chemosis) ...

https://www.healthline.com/health/swollen-lips

Oct 18, 2017 ... Drug allergies can also cause swollen lips. One of the most common causes of drug allergies, according to the ACAAI, is penicillin. About 10 ...

https://www.mayoclinic.org/diseases-conditions/hives-and-angioedema/symptoms-causes/syc-20354908

Mar 7, 2018 ... Hives can be triggered by exposure to certain foods, medications or other substances. ... affects deeper layers in your skin, often around your face and lips. ... Serious angioedema can be life-threatening if swelling causes your ...

https://www.nhsinform.scot/illnesses-and-conditions/skin-hair-and-nails/angioedema

Angioedema is the swelling of the deeper layers of the skin, caused by a build-up of fluid. ... eyes; lips; genitals; hands; feet ... infection, may trigger the symptoms); drug-induced angioedema – the swelling is a side effect of certain medications, ...